Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About one year later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 17 no. 1 (2005)

  • J.-P. Allouche Automates et algébricité - Abstract
  • M. Alsina Binary quadratic forms and Eichler orders - Abstract
  • C. Bachoc Designs, groups and lattices - Abstract
  • I. Baoulina On some equations over finite fields - Abstract
  • J. Barát, P.P. Varjút A contribution to infinite disjoint covering systems - Abstract
  • P. Bayer, J. Guardia On equations defining fake elliptic curves - Abstract
  • Y.F. Bilu Catalan without logarithmic forms (after Bugeaud, Hanrot and Mihailescu) - Abstract
  • N.P. Byott, G.G. Elder New ramification break and additive Galois structure - Abstract
  • C. Delaunay Critical and ramification points of the modular parametrization of an elliptic curve - Abstract
  • M. Drmota, G. Gutenbrunner The joint distribution of Q-additive functions on polynomials over finite fields - Abstract
  • M.Z. Garaev, F. Luca Character sums and products of factorial modulo p - Abstract
  • B. Jadrijevic On two-parametric family of quartic Thue equations - Abstract
  • A.G.B. Lauder Rigid cohomology and p-adic point counting - Abstract
  • V.F. Lev Restricted set addition in Abelian groups: results and conjectures - Abstract
  • F. Marko On the existence of Minkowski units in totally real cyclic fields - Abstract
  • B. de Mathan On a mixed Littlewood conjecture for quadratic numbers - Abstract
  • W. Müller Systems of quadratic diophantine inequalities - Abstract
  • G. Muraz, J.-L. Verger-Gaugry On a generalization of the Selection Theorem of Mahler - Abstract
  • B. Plans, N. Vila Galois covers of P1 over Q with prescribed local or global behavior by specialization - Abstract
  • M. Rigo, W. Steiner Abstract B-expansions and ultimately periodic representations - Abstract
  • G. Roettger Counting invertible matrices and uniform distribution - Abstract
  • W.A. Schmid Differences in sets of lenghts of Krull monoids with finite class group - Abstract
  • C. Steineder, R. Winkler Complexity of Hartman sequences - Abstract
  • G.V. Voskresenskaya Multiplicative Dedekind n-function and representations of finite groups - Abstract
  • R. Wallisser Linear independence of values of a certain generalization of the exponential function - a new proof of a theorem of Carlson - Abstract
  • M. Welter Interpolation of entire functions on regular spare sets and q-Taylor series - Abstract
  • S. Wewers Stable reduction of three point covers - Abstract
  • U. Zannier Diophantine equations with linear recurrences An overview of some recent progress - Abstract
  • Contents of the previous issue | Contents of the next issue